Bagging version of sliced inverse regression

Kuentz, Vanessa, Liquet, Benoît and Saracco, Jérôme (2010) Bagging version of sliced inverse regression. Communications in Statistics - Theory and Methods, 39 1985-1996. doi:10.1080/03610920902948251


Author Kuentz, Vanessa
Liquet, Benoît
Saracco, Jérôme
Title Bagging version of sliced inverse regression
Journal name Communications in Statistics - Theory and Methods   Check publisher's open access policy
ISSN 0361-0926
1532-415X
Publication date 2010
Sub-type Article (original research)
DOI 10.1080/03610920902948251
Volume 39
Start page 1985
End page 1996
Total pages 12
Place of publication Philadelphia, PA, United States
Publisher Taylor & Francis
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 13 Sep 2013, 16:35:08 EST by Kay Mackie on behalf of School of Mathematics & Physics